Breast Augmentation on 8/1/14, 600/650 hp saline under muscle. Pre-op large B/small C. Help to ease muscle spasms?

Given Demerol, Percocet, Parafon and Ativan. This is by far the worst pain I've ever felt mainly due to the intense muscle spasms. I've expressed my concerns to my PS and they keep saying don't touch them, ice and take my meds. I feel I wouldn't need the narcotics if there was some way to ease the muscle spasms. I called back today to see if there was something else I could do and I'm getting brushed off. Is there anything safe that's recommend to ease the spasms.

Doctor Answers (4)

Muscle spasms after breast augmentation.

+1
I am sorry you're having some much discomfort.  It sounds as though your plastic surgeon is using the appropriate medications to relieve your muscle spasm.

I find that very gentle  pectoralis stretching exercises by lifting your arms up from your sides although painful in the beginning  can help overcome the spasms.  Of course please check with your plastic surgeon.


Boston Plastic Surgeon
4.5 out of 5 stars 29 reviews

Muscle Spasms

+1
Thank you for your pictures.  I typically give my patient a muscle relaxant to help with this very issue.  May be your plastic surgeon would consider that as an option

Earl Stephenson, Jr., MD, DDS
Atlanta Plastic Surgeon
5.0 out of 5 stars 8 reviews

Breast Augmentation on 8/1/14, 600/650 hp saline under muscle. Pre-op large B/small C. Help to ease muscle spasms

+1
There are a small subset of patients after augmentation have severe spasms of the pectoral muscles. I prescribe a muscle relaxer to help. But it usually reverse after a week... 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

You might also like...

Post Op Breast Augmentation

+1
Thank you for the inquiry about your breast augmentation healing.
I am sorry you are experiencing this pain.  You recently had surgery, so pain is to be expected.  Every surgeon does things differently. You should follow your surgeons post op instructions. It is important that you take you medicines as directed because they will help ease those spasms.  Try to be patient, healing takes time.

Best Wishes.
EM

Elizabeth Morgan, MD, PhD
Atlanta Plastic Surgeon
4.5 out of 5 stars 21 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.